# SDR CA090904007

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 17,967 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Structure
- Part number: 2735004002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 27-35008-010 KEELSON CAP WAS DISCOVERED CRACKED ON LR RADIUS.  THIS IS A FAIRLY COMMON DEFECT AND WHEN NACELE SKIN WAS REMOVED TO REPLACE IT,  27-35004-002 CAP WAS FOUND CRACKED AS WELL.  THIS PART CAN BE INSPECTED IN SERVICE BUT WOULD BE DIFFICULT TO SEE, IT WAS ONLY AFTER SKIN WAS REMOVED AND THE STRUCTURE CLEANED THAT CRACK WAS EVIDENT.
